mental-health-icon
Increase anxiety after serdep increase
I have anxiety&depression.GP put met on serdep 50mg for 7 weeks and upped dosage to 100mg.I was to scared to up so drastic,so I am only taking 75mg for the last 2 weeks.My anxiety is still there and I have muscle tension(pulling sensation)usually in 1 foot and arm/hand.Do I need to up the dose or is it he increase side effects?
10071 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

First of all rule out any evidence of coexisting disorder like hypertention and hyperthyroidism . Go for serum TSH , ECG   Sertraline itself can cause anxiety in absence of clonazepam. Anyway you should take sertraline along with clonazepam 0.25 mgm BD and sos. You can be reviewed after 2 weeks. Continue to take sertraline at 75 mgm till then
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
For proper dose please consult with psychiatrist, I think psychiatrist would you exact dose which is needed by u. But i advise you to Consult psychologist also,bcz along with medicinal help Counselling is very much needed.Sometime with counselling may be any therapy also be given to you.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Why does my anxiety increase at night Increase in discharge
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.